# SDR CALA2021052600733

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347720125600
- Condition: Corroded
- Location: Frms 59-60 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR-35R, BTWN FR59-FR60 IN AFT CARGO COMPARTMENT (L OCATED JUST AFT OF CARGO DOOR AFT DOOR FRAME) {A3NB-53-4-6179} P ER HAECO LCQ N/R 9296737/32737 GENERATED BY V925611. REMOVED AND REPLACED STRINGER BETWEEN FR59-60 STR35R IN AFT CARG O COMPARTMENT IAW A319 SRM 51-72-11-911-001, 31-44-11, AIRBUS DR AWING D33477200 REMOVED DOT MECH V892069 INSPV901665
